# SDR DALA2019092405530

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 51,297 hours, 22,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 6093702) R2 DOOR EMERGENCY DOOR LIGHTS INOP UPPER AND SIDE. CORRECTIVE ACTION: REPLACED FUSES ON EMERGENCY LIGHTS POWER SUPPLY M732 AND OPS CHECKED PER AMM 33-51 ALL OPS CHK. NML. DURING T/S FOUND R2 DOOR EMER LIGHTS LENS COVER IN POOR CONDITION R/R SAME REF AMM 33-51.
